advertisement
Question
Posted by: Anoniem | 2009/08/26

Wonder

Ek is tans al vir so 3weke op Oratane, maar saam' t dit gebruik ek Nordette voorbehoedpille, maar ek menstrueer nou al vandat ek die voorbehoedpille begin drink het, wat is fout? Dit is nie baie, soos met normale menstruasie nie, my borste is wel gevoelig, maar nie so erg soos met normale menstruasie nie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anoniem
Oratane kan in 'n klein % van pasiente menstruele abnormaliteite veroorsaak - se vir jou dokter want dalk moet julle die voorbehoed pilletjies effens sterker maak
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement